Theoretical Economics

Journal of the Econometric Society

Edited by: Federico Echenique • ISSN (e): 1555-7561 • ISSN (print): 1933-6837

Theoretical Economics: May, 2017, Volume 12, Issue 2

On the equivalence of large individualized and distributionalized games

https://doi.org/10.3982/TE1806
p. 533-554

Mohammed Ali Khan, Kali P. Rath, Haomiao Yu, Yongchao Zhang

The theory of large one-shot simultaneous-play games with a bio-social typology has been presented in both the individualized and distributionalized forms, LIG and LDG respectively. Using an example of an LDG with two actions and a single trait in which some Nash equilibrium distributions cannot be induced by the Nash equilibria of the representing LIG, this paper offers three equivalence results that delineate a relationship between the two game-forms. Our analysis also reveals the different roles that the Lebesgue unit interval and a saturated space play in the theory.


Full Content